# SDR EIA2003153

- Difficulty date: October 19, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 98,525 hours, 26,263 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Lt Wing Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING WW BAY 1241 CANTED PRESSURE BULKHEAD WEB CORRODED FROM LBL 50-97 LBL. REMOVED DAMAGE, NDT AREA, FABBED AND INSTALLED REPAIR IAW ECRA 479-53-176.
